Previous |  Up |  Next

Article

Keywords:
ordered set; weakly dense subset; dense subset; separability
Summary:
Some modifications of the definition of density of subsets in ordered (= partially ordered) sets are given and the corresponding concepts are compared.
References:
[1] G. Birkhoff: Generalized Arithmetic. Duke Math. J. 9 (1942), 283–302. MR 0007031 | Zbl 0060.12609
[2] G. Birkhoff: Lattice Theory. Third edition, Providence, Rhode Island, 1967. MR 0227053 | Zbl 0153.02501
[3] F. Hausdorff: Grundzüge der Mengenlehre. Leipzig, 1914.
[4] D. Kurepa: Partitive sets and ordered chains. Rad. Jug. Akad. Znan. Umjet, Odjel Mat. Fiz. Techn. Nauke 6 (1957), 197–235. MR 0097328 | Zbl 0147.26301
[5] V. M. Micheev: On sets containing the greatest number of pairwise incomparable Boole vectors. Probl. Kib. 2 (1959), 69–71. (Russian) MR 0123498
[6] J. Novák: On some ordered continua of power $2^{\aleph _0}$ containing a dense subset of power $\aleph _1$. Czechoslovak Math. J. 1 (1951), 63–79. MR 0049262
[7] J. Novák: On some characteristics of an ordered continuum. Czechoslovak Math. J. 2 (1952), 369–386. (Russian) MR 0062197
[8] V. Novák: On the pseudodimension of ordered sets. Czechoslovak Math. J. 13 (1963), 587–598. MR 0180507
[9] V. Novák: On the $\omega _\nu $-dimension and $\omega _\nu $-pseudodimension of ordered sets. Z. Math. Logik Grundlagen Math. 10 (1964), 43–48. MR 0180508
[10] V. Novák: Some cardinal characteristics of ordered sets. Czechoslovak Math. J. 48 (1998), 135–144. MR 1614021
[11] M. Novotný: On a certain characteristic of an ordered continuum. Czechoslovak Math. J. 3 (1953), 75–82. (Russian)
[12] M. Novotný: On representation of partially ordered sets by means of sequences of 0’s and 1’s. Čas. pěst. mat. 78 (1953), 61–64. (Czech) MR 0079066
[13] M. Novotný: Bemerkung über die Darstellung teilweise geordneter Mengen. Spisy přír. fak. MU Brno 389 (1955), 451–458. MR 0082958
[14] J. Schmidt: Zur Kennzeichnung der Dedekind-Mac Neilleschen Hülle einer geordneten Menge. Arch. Math. 7 (1956), 241–249. MR 0084484
[15] E. Sperner: Ein Satz über Untermengen einer endlichen Menge. Math. Z. 27 (1928), 554–558. MR 1544925
Partner of
EuDML logo